RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Uribe-Vargas, Ricardo

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:841
Abstract pages:542
Full texts:112
References:79
E-mail:
Website: http://ww.math.jussieu.fr/~uribe/

http://www.mathnet.ru/eng/person23399
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/601431

Publications in Math-Net.Ru
2020
1. Maxim Kazarian, Ricardo Uribe-Vargas, “Characteristic points, fundamental cubic form and Euler characteristic of projective surfaces”, Mosc. Math. J., 20:3 (2020),  511–530  mathnet  isi  scopus
2006
2. R. Uribe-Vargas, “A projective invariant for swallowtails and godrons, and global theorems on the flecnodal curve”, Mosc. Math. J., 6:4 (2006),  731–768  mathnet  mathscinet  zmath  isi
2003
3. R. Uribe-Vargas, “On the Stability of Bifurcation Diagrams of Vanishing Flattening Points”, Funktsional. Anal. i Prilozhen., 37:3 (2003),  88–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 37:3 (2003), 236–240  isi  scopus

Presentations in Math-Net.Ru
1. Characteristic Points, Fundamental Cubic Form and Euler Chracteristic of Projective Surfaces
R. Uribe-Vargas
International Conference on Differential Equations and Dynamical Systems
July 8, 2014 09:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021